Article citationsMore >>

Lin, A., Hu. L., “Existence results for Impulsive Neutral Stochastic Functional Integro-differential Inclusions with Nonlocal Initial Conditions”, J. Computers and Mathematics with Applications, 59(2010). 64-73.

has been cited by the following article:

Article

Existence and Stability of Mixed Stochastic Fractional Order Differential Inclusion Equations via Cosine Dynamical System

1Department of Mathematics, College of Education Almustansryah University


American Journal of Systems and Software. 2016, Vol. 4 No. 2, 57-68
DOI: 10.12691/ajss-4-2-5
Copyright © 2016 Science and Education Publishing

Cite this paper:
Salah H Abid, Sameer Q Hasan, Zainab A Khudhur. Existence and Stability of Mixed Stochastic Fractional Order Differential Inclusion Equations via Cosine Dynamical System. American Journal of Systems and Software. 2016; 4(2):57-68. doi: 10.12691/ajss-4-2-5.

Correspondence to: Sameer  Q Hasan, Department of Mathematics, College of Education Almustansryah University. Email: dr.sameer_kasim @yahoo.com

Abstract

In this paper, we shall consider the existence and stability of stochastic fractional order differential inclusion nonlinear equations in infinite dimensional space by mixed fractional Brownian motion in Hilbert space H.

Keywords